← Return to Diagnosed with PMR 2 1/2 years ago. How do I manage the extreme pain?

Discussion
Comment receiving replies
@tinkerbell

@carina – From Tinkerbell – I tapered off of Prednisone for GCA last October. The Neurologist at Mayo told be to be very careful about taking any vaccines. I had the flu shot in November and since then have had pain on the right side of my face. No one knows what is wrong with me. I told my husband I would never take another vaccine.

Jump to this post


Replies to "@carina - From Tinkerbell - I tapered off of Prednisone for GCA last October. The Neurologist..."

Thanks for sharing, @tinkerbell. I'm sorry you are suffering from pain on the right side of your face; it must be terrifying. I am assuming it was a reaction to the shot tho, of course, I don't know that for a fact. What you said to your husband is exactly what I tell everybody.

  Request Appointment